×

On classes of strategies in differential games of evasion of contact. (English. Russian original) Zbl 0247.90082

J. Appl. Math. Mech. 35, 349-356 (1971); translation from Prikl. Mat. Mekh. 35, 385-392 (1971).

MSC:

91A23 Differential games (aspects of game theory)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Krasovskii, N.N., Game problems of the contact of motions, (1970), Nauka Moscow · Zbl 0246.90060
[2] Pontriagin, L.S., On linear differential games, 2. dokl. akad. nauk SSSR, Vol.175, N≗4, (1967)
[3] Pontriagin, L.S.; Mishchenko, E.F., The problem of one controlled object running away from another, Dokl. akad. nauk SSSR, Vol. 189, N≗4, (1969)
[4] Pshenichnyi, B.N., The structure of differential games, Dokl. akad. nauk SSSR, Vol. 184, N≗2, (1969) · Zbl 0269.90061
[5] Krasovskii, N.N.; Subbotin, A.I., On the structure of differential games, Dokl. akad. nauk SSSR, Vol.190, N≗3, (1970) · Zbl 0213.15901
[6] Krasovskii, N.N.; Subbotin, A.I., An alternative for a game problem of convergence, Pmm, Vol. 34, N≗6, (1970) · Zbl 0241.90071
[7] Barabanova, N.N.; Subbotin, A.I., On the continuous evasion strategies in game problems on the encounter of motions, Pmm, Vol. 34, N≗5, (1970) · Zbl 0256.90060
[8] Filippov, A.F., Differential equations with a discontinuous right-hand side, Matem. sb., Vol. 51, N≗1, (1960), (93) · Zbl 0138.32204
[9] Cellina, A., Multivalued differential equations and ordinary differential equations, SIAM J. appl. math., Vol.18, N≗2, (1970) · Zbl 0191.38802
[10] Infinite antagonistic games, (1963), Fizmatgiz Moscow
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.